# SDR AALA201807139005

- Difficulty date: June 21, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 57,427 hours, 25,108 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 5311281300251
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT IS IN BASE MAINTENANCE. CORROSION FOUND ON LEFT HAND FLOORBEAM Y1292 AT FRAME 16. REPLACED FLOORBEAM PER SRM 51-72-11 AND 51-42-11.
